MathSciNet Relay Station
MathSciNet bibliographic data
MR805063 (87i:62110) 62J02 (62G05)
Silverman, B. W. Some aspects of the spline smoothing approach to nonparametric regression curve fitting. With discussion. J. Roy. Statist. Soc. Ser. B 47 (1985), no. 1, 1–52.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement